MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TMS

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TMS
Model Number 81-02315-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Headache (1880); Memory Loss/Impairment (1958); Dizziness (2194); Depression (2361); Sleep Dysfunction (2517); Cognitive Changes (2551); Unspecified Nervous System Problem (4426); Hallucination (4428); Unspecified Mental, Emotional or Behavioural Problem (4430); Unspecified Gastrointestinal Problem (4491)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient nightmares have improved.However, she is still having worsened hallucinations and has chosen to stop driving for now since she is afraid that things are going to hurt her.She is still experiencing worsened depression, increased lack of motivation, and increased headaches, she was referred to neurology for the heavy tongue, confusion, being more forgetful, vivid nightmares, and sleep paralysis but has not yet had an appointment.Her pcp ordered head and chest x-rays but the results are not back yet.The relationship of tms to all of her complaints is unclear.Tms is not cleared by the fda for patients who have psychotic features.
 
Event or Problem Description
A practice reported that a current tms patient presented for treatment stating that she was experiencing nightmares, vision distortion, seeing objects that aren't there, and loud noises becoming bothersome.She wanted to know if these things were common side effects, which they are not.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS INC
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
nadine lievenbruck
3222 phoenixville pike
malvern, PA 19355
8776007555
MDR Report Key24680807
Report Number3004824012-2026-00011
Device Sequence Number15879573
Product Code OBP
UDI-Device Identifier00869378000117
UDI-Public00869378000117
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161519
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number81-02315-000
Device Catalogue NumberV.3.0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARIPIPRAZOLE; DOXEPIN; SERTRALINE
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale
Patient Weight83 KG
Patient EthnicityHispanic